# SDR AALA202012169001

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 63,196 hours, 28,413 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pintle Pin
- Part number: D3215303000600
- Condition: Corroded
- Location: Lt Mlg
- Part time: 63,196 hours, 28,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT MAIN LANDING GEAR AFT PINTLE PIN CORRODED.  INSTALLED NEW LEFT MAIN LANDING GEAR AFT PINTLE PIN.
